# SDR AALA971727

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION COMING OUT OF THE SEALANT RIGHT SIDE STRINGER 30 STATION 950E PLUS 2, STRINGER AND SKIN CORRODED.  INSTALLED REPAIR IAW SRM 53-30-3 PAGE 13-14A.  (M)
